RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Pis'ma v Zh. Èksper. Teoret. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Pis'ma v Zh. Èksper. Teoret. Fiz., 2002, Volume 76, Issue 2, Pages 118–122 (Mi jetpl2872)  

CONDENSED MATTER

Effect of elastic deformations on the multicritical behavior of disordered systems

S. V. Belim

Omsk State University

Abstract: A field-theoretical description of the behavior of disordered, elastically isotropic, compressible systems characterized by two order parameters at the bicritical and tetracritical points is presented. The description is performed in the two-loop approximation in three dimensions with the use of the Padé–Borel summation technique. The renormalization group equations are analyzed, and the fixed points corresponding to different types of multicritical behavior are determined. It is shown that the effect of elastic deformations causes a change in the regime of the tetracritical behavior of disordered systems because of the interaction of the order parameters through the deformation field.

Full text: PDF file (159 kB)
References: PDF file   HTML file

English version:
Journal of Experimental and Theoretical Physics Letters, 2002, 76:2, 107–111

Document Type: Article
PACS: 64.60.-i
Received: 23.05.2002
Revised: 13.06.2002

Citation: S. V. Belim, “Effect of elastic deformations on the multicritical behavior of disordered systems”, Pis'ma v Zh. Èksper. Teoret. Fiz., 76:2 (2002), 118–122; JETP Letters, 76:2 (2002), 107–111

Citation in format AMSBIB
\Bibitem{Bel02}
\by S.~V.~Belim
\paper Effect of elastic deformations on the multicritical behavior of disordered systems
\jour Pis'ma v Zh. \`Eksper. Teoret. Fiz.
\yr 2002
\vol 76
\issue 2
\pages 118--122
\mathnet{http://mi.mathnet.ru/jetpl2872}
\transl
\jour JETP Letters
\yr 2002
\vol 76
\issue 2
\pages 107--111
\crossref{https://doi.org/10.1134/1.1510068}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0041369777}


Linking options:
  • http://mi.mathnet.ru/eng/jetpl2872
  • http://mi.mathnet.ru/eng/jetpl/v76/i2/p118

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  •       Pis'ma v Zhurnal ksperimental'noi i Teoreticheskoi Fiziki
    Number of views:
    This page:51
    Full text:16
    References:22

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019